# SDR AALA2019082109041

- Difficulty date: July 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5774507120000
- Condition: Worn
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING SPOILER #4 BOLT WORN. REPLACED BOLT PER SRM 57-70-00.
